# SDR AALA20110930TUL07

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD G1 GALLEY MOUNT.  REPLACED MOUNT.
